Translator Disclaimer
2007 A Geometric Preferential Attachment Model of Networks II
Abraham D. Flaxman, Alan M. Frieze, Juan Vera
Internet Math. 4(1): 87-112 (2007).

Abstract

We study a random graph $G_n$ that combines certain aspects of geometric random graphs and preferential attachment graphs. This model yields a graph with power law degree distribution where the expansion property depends on a tunable parameter of the model.

The vertices of $G_n$ are $n$ sequentially generated points, $x_1,x_2,\ldots,x_n$, chosen uniformly at random from the unit sphere in R$^3$. After generating $x_t$, we randomly connect it to $m$ points from those points $x_1,x_2,\ldots,x_{t-1}$.

Citation

Download Citation

Abraham D. Flaxman. Alan M. Frieze. Juan Vera. "A Geometric Preferential Attachment Model of Networks II." Internet Math. 4 (1) 87 - 112, 2007.

Information

Published: 2007
First available in Project Euclid: 27 May 2009

zbMATH: 1137.68014
MathSciNet: MR2492176

Rights: Copyright © 2007 A K Peters, Ltd.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.4 • No. 1 • 2007
Back to Top